# SDR SWAA2015112346343

- Difficulty date: October 13, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LG BEAM FWD SUPPORT FITTING, CRACKED AT UPPER SPAR CHORD, BETWEEN RSS 223 - 220, BETWEEN HOLE 5 - 8.  R & R FITTING IAW ER & EA.
